# SDR W8PA970754

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 791.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM OUTER CHORD AROUND RIVET BS 791.5, LBL 70, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13.  FABRICATED REPAIR PARTS IAW SRM 51-70-12, INSTALLED REPAIR PARTS IAW SRM 51-70-12.  (M)
